Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Suffering from abdominal pain. Urine test report showed pus cells. Guide for further medication?

User rating for this question
Answered by

Practicing since : 1998
Answered : 479 Questions
My 4 1/2 year old son suffering from abdominal pain
checked with doctor and perpformed Urint Test BS & BP test it is showing Negative below are the examination details.
Phisical Examination.
Colour - Yellow; Appearance - Hazy; Reaction - Acidic;
Chemical Examination
Protein - Trace; Sugar - Nil
Microscopic Examination
Pus Cells - 2-4/HPF; Red Cells - Occasional/HPF; Epithelial Cells - Plenty/HPF; Crystals - Calcium Oxalate Present
Casts - Nil;

Please guide me the further medication
Posted Sun, 9 Jun 2013 in Child Health
Answered by Dr. Himanshi Kashyap 58 minutes later

Thanks for posting your query to XXXXXXX

Both the reports urine and abdominal sonography are normal.

Could you describe the abdominal pain:

Since how long the tummy pain is persisting?
Describe the pain like burning ,dull,stabbing and Location of pain etc ?
Any radiation to other parts of the body I.e start and end of pain?
Any relieving or aggravating factors? Any fever?
Any pain while passing urine?
Any loose motions or vomiting?
Has your son been dewormed?
How is his appetite?
How is his growth wt and height?

Kindly get back to me with the answers so that I can help better.

Above answer was peer-reviewed by
Follow-up: Suffering from abdominal pain. Urine test report showed pus cells. Guide for further medication? 18 hours later
Hi, thanks for your reply.
since 5 days he is telling tummy pain.
it is center point of stomch.
no it is in the sa me place.
no fefer.
no pain while passing urine
for first 3 days he vomited.
no he has not dewormed
he is 16.42 wt

currenlty he is using following medicine noflex-tz, meftal, mucais gel,
Answered by Dr. Himanshi Kashyap 9 hours later

Since the reports were normal and there is no fever it is very likely that your son is suffering from Viral Gastritis as of now. If loose motions start then it will become Gastroenteritis.

Norflox TZ is an antibiotic for bacterial and parasitic diarrhea; I don't see the relevance of it being started but nevertheless continue it for 3-5 days as prescribed by his doctor.

Also along with Mucain gel you could give some probiotic - lactobacillus satchet 2 times a day.

Give him soft light diet with curd, which is good for tummy, and reduce the intake of milk. Keep him well hydrated with liquids and juices.

Once he is alright completely maybe after a week you could deworm him by giving Syrup Albendazole single dose in the night after dinner .Such deworming could be done at an interval of 6 mths.

Hope to have answered your query.
Dr.H. Kashyap
Above answer was peer-reviewed by
Follow-up: Suffering from abdominal pain. Urine test report showed pus cells. Guide for further medication? 2 hours later
ok. thanks for your advise. we will stop using the Norflox tz and 2 dose a of Mucain gel for day.

but still he is saying tummy pain. how do we stop the pain?

Answered by Dr. Himanshi Kashyap 3 hours later

For the symptomatic relief of tummy pain you could give Syp. Cyclopam along with antacid Mucain gel. Please get the syrup Cyclopam prescribed by his pediatrician.

However if the pain continues get him re-examined by his doctor.

Hope to have answered your query.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor